I received my 2nd kidney transplant in Sept 2015 at Mayo. About a year later
I started experiencing severe diarrhea, nausea and vomiting and was hospitalized
at Mayo in October 2016. There I received an upper GI and a colonoscopy.
It was determined that I was having side effects from one of my
immunosuppressant and my magnesium meds. My immunosuppressant
was changed and I was given Zofran to help with the nausea. I like the
Zofran because it works right away and I only take it as needed. I notice
that most of my meds have nausea as a side effect.
I need a refill on my Zofran and now my nephrologist refused to write the
He wants me to go back to my GI doctor at Mayo to get my refills.
I noticed most of my meds have nausea as a side effect.
I feel my nephrologist should write the prescription for
the Zofran because I take it for the relief of nausea which is
a side effect of my transplant meds. I would love to hear others
opinions on this issue as I am considering changing nephrologist.